# SDR 2020F00065

- Difficulty date: November 8, 2019
- Submitted: November 14, 2019
- Operation: General aviation
- Aircraft: N11QJ
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4528
- Aircraft time: 13,714 hours, 22,212 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 11,390 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 06005
- Condition: Destroyed
- Location: A/C System
- Part time: 672 hours
- Component: A/C System
- Component part number: 5900081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT, SMOKE WAS SEEN IN THE COCKPIT AND A BURNING SMELL WAS NOTED. THE AIRCRAFT RETURNED TO THE AIRPORT WITHOUT INCIDENT. AFTER SHUTDOWN, IT WAS DISCOVERED THAT THE AIR CONDITIONING COMPRESSOR BELT HAD SHREDDED. THE AIR CONDITIONING BELT AND A/C OOMPRESSOR WERE REPLACED AND NO FURTHER ISSUES FOUND
